# SDR USAA2009110292958

- Difficulty date: October 31, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 43,214 hours, 16,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 376 - SMF - EEL - FORWARD FLIGHT ATTENDANT JUMPSEAT INBOARD FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY.
